On a class of formal power series and their summability (with A. Lastra and J. R. Sendra). Submitted. A slightly modified, unupdated version is available at Arxiv.
Publicaciones (research articles)
Strongly regular sequences and proximate orders (with J. Jiménez-Garrido), J. Math. Anal. Appl. 438 (2016), 920-945. Available at Arxiv.
Strongly regular multi-level solutions of singularly perturbed linear partial differential equations (with A. Lastra and S. Malek), Results Math. (2015), 34 pages, http://dx.doi.org/10.1007/s00025-015-0493-8. Available at Arxiv.
Summability in general Carleman ultraholomorphic classes (with A. Lastra and S. Malek), J. Math. Anal. Appl. 430 (2015), 1175 – 1206. Available at Arxiv.
Flat functions in Carleman ultraholomorphic classes via proximate orders, J. Math.
Anal. Appl. 415 (2014), 623 – 643. Available at Arxiv.
Tip-tilt restoration of a segmented optical mirror using a geometric sensor (with J.J. Fernández-Valdivia, A. Lastra, S. Chueca, J.M. Rodríguez-Ramos), Optical Engineering 52, no. 5 (2013), 056601.
On Gevrey solutions of threefold singular nonlinear partial differential equations (with A. Lastra and S. Malek), J. Differential Equations 255 (2013), 3205 – 3232. PDF
Continuous right inverses for the asymptotic Borel map in ultraholomorphic classes via a Laplace-type transform (with A. Lastra and S. Malek), J. Math. Anal. Appl. 396 (2012), 724 – 740. PDF
Strong asymptotic expansions in a multidirection (with A. Lastra and J. Mozo-Fernández), Funkcial. Ekvac. 55, no. 2 (2012), 317 – 345. PDF
On q-asymptotics for linear q-difference-differential equations with Fuchsian and irregular singularities (with A. Lastra and S. Malek), J. Differential Equations 252, no. 10 (2012), 5185 – 5216. PDF
On q-asymptotics for q-difference-differential equations with Fuchsian and irregular singularities (with A. Lastra and S. Malek), Proceedings of the conference “Formal and analytic solutions of differential and difference equations”, Bedlewo, Poland, August 8-13, 2011. Edited by W. Balser et al. Banach Center Publications 97, 73 – 90. Polish Academy of Sciences, Institute of Mathematics, ISBN: 978-83-86806-16-4, 2012.
Quasi-analyticity in Carleman ultraholomorphic classes (with A. Lastra), Ann. Inst. Fourier 60 (2010), 1629-1648. PDF
Extension operators in Carleman ultraholomorphic classes (with A. Lastra), J. Math. Anal. Appl. 372 (2010), 287-305. PDF
Stieltjes moment problem in general Gelfand-Shilov spaces (with A. Lastra), Studia Math. 192 (2009), 111-128. PDF
Linear continuous operators for the Stieltjes moment problem in Gelfand-Shilov spaces (with A. Lastra), J. Math. Anal. Appl. 340 (2008), 968-981. PDF
Linear continuous extension operators for Gevrey classes on polysectors, Glasgow Math. J. 45 (2003), 199-216. PDF
Sumabilidad de la solución formal de un problema de perturbación singular, Actas del XVIII Congreso de Ecuaciones Diferenciales y Aplicaciones, 1-7. ISBN 84-930923-2-0, 2003.
Convergence, via summability, of formal power series solutions to a certain class of completely integrable Pfaffian systems, Proceedings of the Congress EQUADIFF10, 357-362, Mathematical Institute of the Academy of Sciences of the Czech Republic. ISBN 80-210-2809-2, 2002.
Summability in a direction of formal power series in several variables, Asymptotic Anal. 29 (2002), 115-141. PDF
Multiresolution analysis and Radon measures on a LCA group (with F. Galindo), Czechoslovak Math. J. 51 (2001), 859-871.
Gérard-Sibuya´s versus Majima´s concept of asymptotic expansion in several variables (with J. Hernández-Isla), J. Austr. Math. Soc. Series A 71 (2001), 21-35. PDF
A generalized moment problem for rapidly decreasing smooth vector functions of several variables (with F. Galindo and F. López), J. Math. Anal. Appl. 263 (2001), 655-665. PDF
Uniform growth rates for the magnetic field in a kinematic dynamo (with M. Núñez), J. Physics A-Math. Gen. 33 (2000), 3605-3611.
Constructive Borel-Ritt interpolation results for functions of several variables (with J. Hernández-Isla), Asymptotic Anal. 24 (2000), 167-182. PDF
On strongly asymptotically developable functions and Borel-Ritt theorem (with F. Galindo), Studia Math. 133 (1999), 231-248. PDF
Atracttors of magnetohydrodynamic flows in an alfvénic state (with M. Núñez), J. Physics A-Math. Gen. 32 (1999), 5929-5935.
Filtering of multidimensional semiperiodic signals (with F. Galindo), IEEE Trans. Signal Proces. 46 (1998), 3140-3142.